Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 2585 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1231    
    Printed31    
    Emailed0    
    PDF Downloaded98    
    Comments [Add]    

Recommend this journal

 
CASE REPORT
Year : 2014  |  Volume : 56  |  Issue : 4  |  Page : 393-394

Paroxetine-induced galactorrhea


Department of Psychiatry, Government Medical College and Hospital, Chandigarh, India

Correspondence Address:
B S Chavan
Head of Department, Department of Psychiatry, Government Medical College and Hospital, Sector 32, Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5545.146529

Rights and Permissions

Drug-induced galactorrhea has been reported with agents such as antidopaminergic antiemetics, antipsychotics, etc., with few case reports of galactorrhea with selective serotonin reuptake inhibitors, including paroxetine, being reported in last few decades. Prolactin levels have been found to be either raised or normal in these cases. We here report a case of paroxetine induced galactorrhea in a 48-year-old female patient of obsessive compulsive disorder, having hyperprolactinemic and euprolactinemic galactorrhea at different time with a pituitary incidentaloma.



[FULL TEXT] [PDF]*

        

Print this article         Email this article